# SDR AWXA0001967

- Difficulty date: July 7, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N618AW
- Make and model: Airbus A320-231
- Aircraft serial: 304
- Aircraft time: 33,299 hours, 15,660 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: 848401
- Condition: Faulty
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CMH- DIVERTED FLIGHT - FLT 280- EN ROUTE FROM PHL TO LAS THE CREW GOT A CLASS 1 LEVEL 2 FORWARD CARGO DOOR ECAM MESSAGE.  AIRCRAFT PRESSURIZATION WAS NORMAL.  THE AIRCRAFT DIVERTED TO CMH MAKING AN UNEVENTFUL LANDING.  IN CMH MAINTENANCE VERIFIED THE CARGO DOOR WAS CLOSED AND LOCKED.  TROUBLESHOT AND REPLACED THE FWD CARGO DOOR HANDLE PROX SW 28 WV PER AMM 52-71-12-401.  OPERATIONAL AND BITE CHECKS WERE GOOD.
